Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact groups of real power need not be metrizable


Author: Donald Hackler
Journal: Proc. Amer. Math. Soc. 63 (1977), 187
MSC: Primary 54E35; Secondary 02G05, 02K30, 22C05, 20K45
MathSciNet review: 0442896
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [J] F. B. Jones, On the first countability axiom for locally compact Hausdorff spaces, Colloq. Math. 7 (1959), 33-34. MR 22 #2972. MR 0112114 (22:2972)
  • [K] S. Kakutani, Über die Matrisation der topologischen Gruppen, Proc. Imper. Acad. Japan 12 (1936), 82-84. MR 1568424
  • [MS] D. Martin and R. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), no. 2, 143-178. MR 42 #5787. MR 0270904 (42:5787)
  • [ST] R. M. Solovay and S. Tennenbaum, Iterated Cohen extensions and Souslin's problem, Ann. of Math. (2) 94 (1971), 201-245. MR 45 #3212. MR 0294139 (45:3212)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35, 02G05, 02K30, 22C05, 20K45

Retrieve articles in all journals with MSC: 54E35, 02G05, 02K30, 22C05, 20K45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0442896-0
PII: S 0002-9939(1977)0442896-0
Keywords: Compact group, metrizable group, Martin's Axiom
Article copyright: © Copyright 1977 American Mathematical Society